# SDR CA100827002

- Difficulty date: July 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,125 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hydraulic Pump
- Component: Pump
- Component part number: PV304426
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK TECH FOUND ENGINE OIL TO BE OVER SERVICED.  ENGINE OIL ALSO HAD A REDDISH COLOR.  UPON FURTHER INSPECTION HYDRAULIC OIL FOUND TO BE UNDER SERVICED.  AIRCRAFT WAS GROUNDED UNTIL SOAP SAMPLE WAS RETURNED CONFIRMING HYDRAULIC OIL HAD BEEN PUMPED INTO ENGINE.
